MAUDE Adverse Event Report: DENTIUM USA NRLINE; DENTAL IMPLANT

DENTIUM USA NRLINE; DENTAL IMPLANT
Model Number GFX3011S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to implant fracture approximately 1 year and 5 months after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was moderate.Local infection and peri-implantitis were observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.Trauma history related to implant fracture was reported.The patient has recovered but will need another surgical intervention.

Brand Name
NRLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer (Section G)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer Contact
eun kyung son
6761 katella ave
cypress, CA 90630
7142260029
MDR Report Key18242868
Report Number3005503242-2023-00141
Device Sequence Number7116145
Product Code DZE
UDI-Device Identifier08809460302356
UDI-Public08809460302356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2024
Device Model NumberGFX3011S
Device Lot Number201609090037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale